# SDR ASAA2025031457005

- Difficulty date: March 14, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 39,397 hours, 12,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: 141A5810767
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL 141A5810-767 HAS CORRODED INSERTS & PEELING FIBERS. GROUNDED - YES. REPAIRED CABIN FWD WET AREA FLOOR PANEL 141A5810-767 CORRODED INSERTS & PEELING FIBERS IAW ASA B737-900ER SRM 53-00-50-0I-1, 53-00-50-2R-0, 53-00-50-2R-1.
